A certain mixed problem for degenerate elliptic equations
Differencialʹnye uravneniâ, Tome 11 (1975) no. 1, pp. 192-195
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_1_a24,
author = {A. M. Nakhushev},
title = {A certain mixed problem for degenerate elliptic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {192--195},
year = {1975},
volume = {11},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_1_a24/}
}
A. M. Nakhushev. A certain mixed problem for degenerate elliptic equations. Differencialʹnye uravneniâ, Tome 11 (1975) no. 1, pp. 192-195. http://geodesic.mathdoc.fr/item/DE_1975_11_1_a24/